Results of a worldwide survey of mathematicians on journal reform. Neylon, C., Roberts, D. M., & Wilson, M. C. European Mathematical Society Newsletter, 3(103):46-49, 2017.
Results of a worldwide survey of mathematicians on journal reform [link]Paper  bibtex   
@article{neylon2017results,
  title={Results of a worldwide survey of mathematicians on journal reform},
  author={Neylon, Cameron and Roberts, David M. and Wilson, Mark C.},
  journal={European Mathematical Society Newsletter},
  volume={3},
  number={103},
  pages={46-49},
  year={2017},
  keywords={publication reform},
  url_Paper={http://www.ems-ph.org/journals/show_pdf.php?issn=1027-488X&vol=3&iss=103&rank=9},
  abstract={}
}
Downloads: 0